I get blurred vision, and excessive gas and heart burn, been on 20mg gram for two weeks will then go away
Yes, they are all possible side effects that should start to fade as you get used to the Viibryd. That may be tomorrow or in a few weeks. Viibryd is an antidepressant in the SSRI(Selective Serotonin Reuptake Inhibitor) family. That means you should give it 4-6 weeks to work and for the side effects to lessen or disappear. Occasionally it takes a couple of weeks longer. For more side effects, go to this link:
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2013 • 2 answers
Posted 25 Jun 2013 • 3 answers
Posted 26 Nov 2013 • 3 answers
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Posted 19 Nov 2014 • 1 answer
Posted 4 Jan 2015 • 1 answer